MAUDE Adverse Event Report: IRHYTHM TECHNOLOGIES, INC ZIO AT; DETECTOR AND ALARM, ARRHYTHMIA

IRHYTHM TECHNOLOGIES, INC ZIO AT; DETECTOR AND ALARM, ARRHYTHMIA
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Skin Inflammation/ Irritation (4545)
Date of Event 03/09/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The patient presented to their healthcare provider with a skin irritation allegedly caused by the zio at.The patient experienced a rash, itching, and a burning sensation at the application site.The device was subsequently removed.The patient was evaluated by a healthcare provider, who confirmed the presence of a rash and prescribed triamcinolone acetonide cream for treatment.
 
Additional Manufacturer Narrative
A review of the complaint revealed that the patient wore the zio at for 2 of the 14-day prescribed wear period.The patient does have sensitive skin and does not have history of reactions to medical adhesives.While the cause of the reported event cannot be definitively determined, the patient's preexisting skin sensitivity cannot be ruled out as a contributing factor.Skin irritation and allergic reaction is a known inherent risk of the device.The device manual warnings section read as follows: do not use the zio at patch on patients with known allergic reaction to adhesives or hydrogels or with family history of adhesive skin allergies.Patient may experience skin irritation.If skin irritation such as severe redness, itching or allergic symptoms develop, remove the zio at patch from the patient¿s chest.This event is being reported per 21 cfr 803 as a serious injury.This report does not constitute an admission by rhythm that the product described in this report has any defects or has malfunctioned.These terms are included in form fda 3500a and are fixed terms for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.

Brand Name
ZIO AT
Common Device Name
DETECTOR AND ALARM, ARRHYTHMIA
Manufacturer (Section D)
IRHYTHM TECHNOLOGIES, INC
699 8th st suite 600
san francisco CA 94103
Manufacturer (Section G)
IRHYTHM TECHNOLOGIES, INC
6550 katella avenue, suite 200
cypress CA 90630
Manufacturer Contact
tara mackinnon
699 8th st suite 600
san francisco, CA 94103
6094600577
MDR Report Key24776603
Report Number3007208829-2026-00119
Device Sequence Number6133738
Product Code QYX
UDI-Device Identifier00869770000210
UDI-Public(01)00869770000210(17)260615
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K240117
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/15/2026
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/14/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2026
Initial Report FDA Received Date04/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient SexFemale